# SDR 2005FA0001648

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: General aviation
- Aircraft: N775MW
- Make and model: Parten P 68 C/TC
- Aircraft serial: 20801
- Aircraft time: 2,414 hours
- Engine: Lyc TO360A1A6
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14101B1
- Condition: Corroded
- Location: Rt Wing
- Part time: 2,414 hours
- Component: Spar, Parten
- Component part number: 14101B2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE INTERGRANULAR CORROSION OF MAIN WING SPAR WEB AND UPPER SPAR CAP AFT OF ENGINE FIREWALL.  REQUIRES REMOVAL OF ENGINE, ENGINE MOUNT, FIREWALL.  SUSPECT SOURCE OF CORROSION TO BE FIRE SHEATH INSTALLED OVER FUEL LINES BEHIND FIREWALL.  SB 61 ADDRESSES INSPECTION OF FUEL LINES AND REMOVAL OF FIRE SHEATHING, WITH CORRESPONDING INSPECTION FOR SPAR CORROSION.  BULLETIN IS MISLEADING, DOES NOT PLACE EMPHASIS ON SPAR. WING SPAR IS UNAIRWORTHY, FACTORY AND DER CONTACTED FOR POSSIBLE REPAIR.  RECOMMEND AD FOR THIS CONDITION.
